# SDR USAASB98008

- Difficulty date: January 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - MAINTENANCE FOUND THE FOLLOWING EMERGENCY/EXIT/EVACUATION LIGHTS INOP, ROW 7 BULLNOSE, SEAT ROWS 6 THROUGH 9, BOTH CEILING EXIT LIGHTS, EXIT LIGHT FOR LEFT OVERWING AND ROW 11F SIDEWALL EXIT SIGN WITH ARROW.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK.  OPERATIONAL CHECK GOOD.  (M)
